MathSciNet Relay Station
MathSciNet bibliographic data
MR1895609 20H10 (30F40 57M07)
Conder, M. D. E.; Maclachlan, C.; Martin, G. J.; O'Brien, E. A. 2-generator arithmetic Kleinian groups. III. Math. Scand. 90 (2002), no. 2, 161–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement